# SDR DALA2018020600733

- Difficulty date: February 4, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 69,429 hours, 13,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHTS INOPERATIVE AT ROWS 15 FG TO 20 FG.  REMOVED AND REPLACED THE BATTERY AND CHARGER IAW AMM 33-51. OPS CHECKED NORMAL.
